| Model Number |
0998-00-3013-65 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that the cs100 intra-aortic balloon pump (iabp) had auto-fill error during user checking.There was no patient involved.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
Updated: b4, d10, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions) and h11.A getinge field service engineer (fse) stated the customer retested it and it worked without any problems.